# SDR 97ZZZX3356

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920PG
- Make and model: Boeing 727287
- Aircraft serial: 21688
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1070 S18l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, SEVERAL GOUGES WERE NOTED ON AIRCRAFT SKIN PANEL AT FS 1070L AT S18L.
